# SDR NACA201405060001

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 71,865 hours, 55,944 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 173
- Condition: Split
- Location: Flaps
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO FLAPS EXTENSION ON DESCENT.  ACFT RETURNED TO HOME BASE.  PERFOMED DETAILED INSPECTION OF FLAP SYSTEM COMPONENTS.  REPLACED HYD FLAP DRIVE MOTOR AND FLAP POSITION INDICATOR.  TEST PERFORMED IAW MM 27-51-01, AND SYSTEM CHECKED OK.
